# SDR AALA20180426024

- Difficulty date: April 7, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261AG IN THE AFT GALLEY AREA.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARA 2A, FIGURE 20109.
